# SDR VNAA202509250016

- Difficulty date: July 31, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL LOWER FUSELAGE BTW FS310.00 TO FS319.00 AND STGR#21 TO STGR#20 RH SIDE.  DENT ON EXTERNAL LOWER FUSELAGE BTW FS310.00 TO FS319.00 AND STGR#21 TO STGR#20 RH SIDE WAS REPAIRED PER REO 670-53-21 -2673 REV-.
